# SDR HNAA2009112400337

- Difficulty date: November 19, 2009
- Submitted: November 24, 2009
- Operation: Air carrier
- Aircraft: N809EX
- Make and model: Dhav DHC8102
- Aircraft serial: 302
- Aircraft time: 44,405 hours, 48,980 cycles
- Engine: Pwa PW120A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT NR 1 ENG TORQUE FLUCTUATED FROM 90 PERCENT TO 50 PERCENT THEN BACK TO 90 PERCENT WITH NO ASSOCIATED CAUTION LIGHTS.  INSPECTED AND FOUND C/B J7, NOT PULLED AND COLLARD IAW MEL 73-2.  NR 1 ENG ECU PREVIOUSLY ON MEL REFERENCE LOG PAGE 036751,  ITEM 1, PULLED AND COLLARED CB J7 ON RT ESSENCUAL BUSS, GROUND RUN ACFT, OPS CHECKED GOOD.
